\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

A free boundary problem for a class of parabolic type chemotaxis model

Abstract Related Papers Cited by
  • In this paper, we study a free boundary problem for a class of parabolic type chemotaxis model in high dimensional symmetry domain $\Omega$. By using the contraction mapping principle and operator semigroup approach, we establish the existence of the solution for such kind of chemotaxis system in the domain $\Omega$ with free boundary condition.
    Mathematics Subject Classification: Primary: 35A01; Secondary: 47D03, 35K57, 35R35.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    H. Chen and S. H. Wu, On existence of solutions for some hyperbolic-parabolic-type chemotaxis systems, IMA Journal of Applied Mathematics, 72 (2007), 331-347.doi: 10.1093/imamat/hxm008.

    [2]

    H. Chen and S. H. Wu, The free boundary problem in biological phenomena, Journal of Partial Differential Equations, 20 (2007), 155-168.

    [3]

    H. Chen and S. H. Wu, Hyperbolic-parabolic chemotaxis system with nonlinear product terms, Journal of Partial Differential Equations, 21 (2008), 45-58.

    [4]

    H. Chen and S. H. Wu, Nonlinear hyperbolic-parabolic system modeling some biological phenomena, Journal of Partial Differential Equations, 24 (2011), 1-14.

    [5]

    H. Chen and S. H. Wu, The moving the moving boundary problem in a chemotaxis model, Communications on Pure and Applied Analysis, 11 (2012), 735-746.doi: 10.3934/cpaa.2012.11.735.

    [6]

    H. Chen and X. H. Zhong, Norm behaviour of solutions to a parabolic-elliptic system modelling chemotaxis in a domain of $\mathbbR^3$, Mathematical Methods in the Applied Sciences, 27 (2004), 991-1006.doi: 10.1002/mma.479.

    [7]

    H. Chen and X. H. Zhong, Global existence and blow-up for the solutions to nonlinear parabolic-elliptic system modelling chemotaxis, IMA Journal of Applied Mathematics, 70 (2005), 221-240.doi: 10.1093/imamat/hxh032.

    [8]

    H. Chen and X. H. Zhong, Existence and stability of steady solutions to nonlinear parabolic-elliptic systems modelling chemotaxis, Mathematische Nachrichten, 279 (2006), 1441-1447.doi: 10.1002/mana.200310430.

    [9]

    A. Friedman, Free boundary problems in science and technology, Notices of the American Mathematical Society, 47 (2000), 854-861.

    [10]

    H. Gajewski and K. Zacharias, Global behavior of a reaction-diffusion system modelling chemotaxis, Mathematische Nachrichten, 195 (1998), 77-114.doi: 10.1002/mana.19981950106.

    [11]

    T. Hillen and K. J. Painter, A user's guide to pde models for chemotaxis, Journal of Mathematical Biology, 58 (2009), 183-217.doi: 10.1007/s00285-008-0201-3.

    [12]

    D. Horstmann, From 1970 until present: The keller-segel model in chemotaxis and its consequences I, Jahresbericht der Deutschen Mathematiker Vereinigung, 105 (2003), 103-165.

    [13]

    D. Horstmann and G. F. Wang, Blow-up in a chemotaxis model without symmetry assumptions, European Journal of Applied Mathematics, 12 (2001), 159-177.doi: 10.1017/S0956792501004363.

    [14]

    E. F. Keller and L. A. Segel, Initiation of slime mold aggregation viewed as an instability, Journal of Theoretical Biology, 26 (1970), 399-415.doi: 10.1016/0022-5193(70)90092-5.

    [15]

    T. Nagai, Blow-up of radially symmetric solutions to a chemotaxis system, Advances in Mathematical Sciences and Applications, 5 (1995), 581-601.

    [16]

    K. Osaki and A. Yagi, Finite dimensional attractors for one-dimensional keller-segel equations, Funkcialaj Ekvacioj-Serio Internacia, 44 (2001), 441-469.

    [17]

    K. B. Raper, Dictyostelium discoideum, a new species of slime mold from decaying forest leaves, Journal of Agricultural Research, 50 (1935), 135-147.

    [18]

    T. Suzuki, Free Energy and Self-Interacting Particles, Birkhäuser, Berlin, 2005.doi: 10.1007/0-8176-4436-9.

    [19]

    T. Senba and T. Suzuki, Parabolic system of chemotaxis: Blowup in a finite and the infinite time, Methods and Applications of Analysis, 8 (2001), 349-367.

    [20]

    T. Senba, T. Nagai and K. Yoshida, Application of the trudinger-moser inequality to a parabolic system of chemotaxis, Funkcialaj Ekvacioj-Serio Internacia, 40 (1997), 411-433.

    [21]

    M. Winkler, Aggregation vs. global diffusive behavior in the higher-dimensional keller-segel model, Journal of Differential Equations, 248 (2010), 2889-2905.doi: 10.1016/j.jde.2010.02.008.

    [22]

    M. Winkler, Finite-time blow-up in the higher-dimensional parabolic-parabolic keller-segel system, Journal de Mathématiques Pures et Appliquées, 100 (2013), 748-767.doi: 10.1016/j.matpur.2013.01.020.

    [23]

    S. H. Wu, H. Chen and W. X. Li, The local and global existence of the solutions of hyperbolic-parabolic system modeling biological phenomena, Acta Mathematica Scientia, 28 (2008), 101-116.doi: 10.1016/S0252-9602(08)60011-9.

    [24]

    S. H. Wu, A free boundary problem for a chemotaxis system, Acta Mathematica Sinica. Chinese Series, 53 (2010), 515-524.

    [25]

    S. H. Wu and B. Yue, On existence of local solutions of a moving boundary problem modelling chemotaxis in 1-D, Journal of Partial Differential Equations, 27 (2014), 268-282.

    [26]

    Y. Yang, H. Chen, W. A. Liu and B. Sleeman, The solvability of some chemotaxis systems, Journal of Differential Equations, 212 (2005), 432-451.doi: 10.1016/j.jde.2005.01.002.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(95) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return